# SDR SWIA202504090321

- Difficulty date: March 21, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 12,775 hours, 8,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK CORRODED AT FR17-18. (C-CHECK RO 04/08/2025)REMOVED AND REPLACED RH FLOOR BEAM SEAT TRACK BTW FR12 - FR21. REF EMB SRM 51-40-08. ( SEE CONTINUATION CARD FOR WORK ACCOMPLISHED) SEAT TRACK WAS REPLACED WITH OEM PART, NO CHANGE IN WIEGHT AND BALANCE
